# SDR 98ZZZX4194

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N210SU
- Make and model: Beech 200BEECH
- Aircraft serial: BB420
- Engine: Pwa PT6A41
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447551614
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL UNIT WOULD NOT LET THE ENGINE GO BELOW 1,400 POUNDS OF TORQUE ON DESCENT FROM ALTITUDE.  ENGINE WAS SHUT DOWN.  PROPELLER SECURED TO ALLOW FOR A SAFE LANDING.  SUBMITTER STATED CAUSE OF MALFUNCTION UNKNOWN.
